# SDR CA000307005

- Difficulty date: February 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 15,472 hours
- Engine: Pwa PT6A41
- System (JASC): 5260 · Entrance Stairs
- Part: Door Frame
- Part number: 1014301031
- Condition: Cracked
- Location: Airstair Door
- Part time: 16,220 hours, 24,028 cycles
- Component: Passenger/Crew D, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR WAS REMOVED FOR MAIN HINGE REPLACEMENT AND UPON FURTHER DISASSEMBLY THE FOLLOWING PARTS WERE FOUND CRACKED:  MAIN REAR DOOR MEMBER (P/N 50-430043-373; INTERCOSTALS (P/N 50-430043-1291 AND 101-43178-1); UPPER STRUCTURAL MEMBER (P/N 50-430043-1273).
